Alert archive / Minnesota / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 117, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 6, 2013, 5:37 PM CDT for Kandiyohi County, Meeker County, Minnesota. It was in force for 53 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 6, 2013, 5:37 PM CDT (22:37 UTC)
- Expired
- Aug 6, 2013, 6:30 PM CDT
- In force
- 53 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 2.5 in
- Wind
- 70.0 mph
Counties Kandiyohi County, MN, Meeker County, MN
The radar
The Minneapolis radar (KMPX), 97 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 6, 6:00 PM CDT | HAIL 0.75 | 1 N Litchfield, MN | |
| Aug 6, 6:07 PM CDT | TSTM WND DMG | 1 N Litchfield, MN | 6 INCH BRANCHES DOWN. |
| Aug 6, 6:18 PM CDT | TSTM WND DMG | Dassel, MN | TREES DOWN ON POWER LINES. |
| Aug 6, 6:24 PM CDT | HAIL 1 | 2 N Dassel, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 6, 2:24 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 10.6 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1188 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
561
WUUS53 KMPX 062237
SVRMPX
MNC067-093-062330-
/O.NEW.KMPX.SV.W.0117.130806T2237Z-130806T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
537 PM CDT TUE AUG 6 2013
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL KANDIYOHI COUNTY IN CENTRAL MINNESOTA...
NORTHERN MEEKER COUNTY IN CENTRAL MINNESOTA...
* UNTIL 630 PM CDT
* AT 534 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES
NORTHEAST OF WILLMAR...AND MOVING EAST AT 40 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...LAW ENFORCEMENT.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
LITCHFIELD...HAWICK...ATWATER...MANANNAH...GROVE CITY...DARWIN...
KINGSTON AND DASSEL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4535 9478 4533 9476 4533 9469 4526 9426
4498 9426 4508 9464 4519 9494 4537 9489
TIME...MOT...LOC 2236Z 291DEG 33KT 4527 9490
HAIL...2.50IN
WIND...70MPH
$$
BORGHOFF3 follow-up statements
333
WWUS53 KMPX 062253 RRA
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
553 PM CDT TUE AUG 6 2013
MNC067-093-062330-
/O.CON.KMPX.SV.W.0117.000000T0000Z-130806T2330Z/
KANDIYOHI MN-MEEKER MN-
553 PM CDT TUE AUG 6 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
MEEKER AND EAST CENTRAL KANDIYOHI COUNTIES UNTIL 630 PM CDT...
AT 550 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF
PAYNESVILLE...AND MOVING EAST AT 45 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
LITCHFIELD...GROVE CITY...DARWIN...KINGSTON AND DASSEL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4510 9463 4519 9486 4535 9479 4534 9477
4533 9476 4533 9469 4526 9426 4498 9426
TIME...MOT...LOC 2253Z 290DEG 40KT 4523 9467
HAIL...2.50IN
WIND...70MPH
$$
BORGHOFF087
WWUS53 KMPX 062303
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
603 PM CDT TUE AUG 6 2013
MNC067-062313-
/O.CAN.KMPX.SV.W.0117.000000T0000Z-130806T2330Z/
KANDIYOHI MN-
603 PM CDT TUE AUG 6 2013
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL KANDIYOHI COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4498 9426 4510 9463 4515 9475 4532 9464
4526 9426
TIME...MOT...LOC 2303Z 296DEG 38KT 4517 9456
$$
MNC093-062330-
/O.CON.KMPX.SV.W.0117.000000T0000Z-130806T2330Z/
MEEKER MN-
603 PM CDT TUE AUG 6 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
MEEKER COUNTY UNTIL 630 PM CDT...
AT 559 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF LITCHFIELD...AND MOVING SOUTHEAST AT 45 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
LITCHFIELD...DARWIN...KINGSTON AND DASSEL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN
INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT.
&&
LAT...LON 4498 9426 4510 9463 4515 9475 4532 9464
4526 9426
TIME...MOT...LOC 2303Z 296DEG 38KT 4517 9456
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...70MPH
$$
BORGHOFF876
WWUS53 KMPX 062310 RRA
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
610 PM CDT TUE AUG 6 2013
MNC093-062330-
/O.CON.KMPX.SV.W.0117.000000T0000Z-130806T2330Z/
MEEKER MN-
610 PM CDT TUE AUG 6 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL MEEKER
COUNTY UNTIL 630 PM CDT...
AT 608 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LITCHFIELD...
AND MOVING SOUTHEAST AT 45 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...GOLF BALL SIZE HAIL AND 80 MPH WIND GUSTS.
SOURCE...LAW ENFORCEMENT.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED. FLYING DEBRIS WILL BE
DANGEROUS TO PEOPLE AND ANIMALS. EXPECT CONSIDERABLE DAMAGE
TO ROOFS...WINDOWS AND VEHICLES. EXTENSIVE TREE DAMAGE AND
POWER OUTAGES ARE LIKELY.
LOCATIONS IMPACTED INCLUDE...
DARWIN...KINGSTON AND DASSEL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A POTENTIALLY DEADLY STORM. SEEK SHELTER IN AN INTERIOR ROOM
ON THE LOWEST FLOOR OF A WELL-BUILT STRUCTURE. ABANDON VEHICLES IN
SEARCH OF A MORE SUBSTANTIAL PERMANENT STRUCTURE. STAY AWAY FROM
WINDOWS.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN
INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT.
&&
LAT...LON 4498 9426 4511 9465 4526 9457 4524 9426
TIME...MOT...LOC 2310Z 293DEG 37KT 4514 9447
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...80MPH
$$
BORGHOFFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 3:21 PM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, Aug 6, 3:21 PM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 321 PM CDT TUE AUG 6 2013 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 226 PM CDT TUE AUG 6 2013 CONTINUING TO MONITOR THE MESOSCALE ENVIRONMENT THIS AFTERNOON TO ATTEMPT TO HONE CONVECTIVE POTENTIAL FOR LATE THIS AFTERNOON AND EVENING. HAVE SEEN EXTENSIVE CLEARING THIS AFTERNOON IN THE WAKE OF THE NOCTURNAL CLOUD DEBRIS. DESTABILIZATION IS ENSUING AHEAD OF THE SURFACE LOW THAT IS STRADDLING THE INTERSECTION POINT OF ND/SD/WC MN. MEANWHILE...MID LEVEL LAPSE RATES WILL CONTINUE TO STEEPEN AS A MIDLEVEL JET NOSES INTO THE AREA. EXPECT THE COMBINATION OF THESE FEATURES TO FUEL THUNDERSTORM DEVELOPMENT OVER THE NEXT SEVERAL HOURS...WITH SEVERE THUNDERSTORMS APPEARING LIKELY. THE STORM MODE STILL APPEARS SUPERCELLULAR IN NATURE...GIVEN THE VERTICAL SHEAR PROFILES IN PLACE. THE THREAT FOR TORNADOES EXISTS IN VICINITY OF THE WARM FRONT THAT STRETCHES FROM WEST CENTRAL MN ACROSS THE TWIN CITIES. MAY EVENTUALLY CONGEAL INTO MORE OF A WIND EVENT IN WI COUNTIES AS THE EVENING PROGRESSES. PRECIP ENDS FROM WEST TO EAST OVERNIGHT...WITH A COOL AND DRY DAY EXPECTED WEDNESDAY. HIGHS WILL TOP OUT IN THE LOW TO MID 70S UNDER MOSTLY SUNNY SKIES AND NORTHERLY WINDS. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 321 PM CDT TUE AUG 6 2013 STUBBORN UPPER LOW ALONG THE BORDER OF NORTHERN MANITOBA AND NORTHWEST ONTARIO WILL DRIFT SOUTHEAST. ASSOCIATED TROUGH WILL SWING AROUND ON THURSDAY AND BRING A CHANCE OF STORMS...ENDING THURSDAY NIGHT. LOW LOOKS TO FINALLY BE ON THE MOVE THURSDAY NIGHT WITH SOME RIDGING FOR FRIDAY...BUT DEEP UPPER TROUGH OVER THE EASTERN HALF OF CANADA WILL REMAIN...WITH ANOTHER COUPLE OF STRONG SHORT WAVES ROTATING DOWN ITS WESTERN SIDE SATURDAY NIGHT THROUGH MONDAY. HOWEVER...THE WEEKEND MAY TURN OUT TO BE DRY IF THE UPPER TROUGH STAYS A LITTLE FARTHER NORTH. THERE ARE A COUPLE SIGNS OF THIS IN THE DETERMINISTIC GFS AND ECMWF...AND IF THAT OCCURS..MN/WI WOULD BE BETWEEN UPPER LOW AND NORTHERN ROCKIES RIDGING...WITH MAYBE SOME WEAK SHORT WAVES COMING OUT OF THE WNW. EITHER WAY POPS OF 20-30 PERCENT SHOULD BE FINE. NW UPPER FLOW IS SUCH THAT TEMPS LOOK TO REMAIN A LITTLE BELOW NORMAL INTO EARLY NEXT WEEK. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 1250 PM CDT TUE AUG 6 2013 THUNDERSTORMS ARE EXPECTED TO BECOME RATHER WIDESPREAD ACROSS THE MN TAF AREA BETWEEN 22Z AND 01Z...AND EXPAND ACROSS WI SITES AFTER 01Z. HAVE INCLUDED TEMPOS WITH MVFR CONDITIONS...AND WILL WATCH CLOSELY THROUGH THE PRIME TIME TO AMEND AS NEEDED FOR STRONGER STORMS THAT POTENTIALLY PRODUCE HAIL/WIND GUSTS. OTHERWISE...SOUTH/SOUTHWEST WINDS WILL SHIFT TO THE WEST/NORTHWEST WITH THE COLD FRONTAL PASSAGE WITH CLEARING SKIES FROM WEST TO EAST. COULD SEE SOME FOG DEVELOPMENT OVERNIGHT OVER WEST CENTRAL WI IF SKIES CLEAR IN TIME. KMSP... EXPECT SHOWERS AND STORMS TO BE IN THE VICINITY OF KMSP BY 22Z...WITH THE MAIN TIMEFRAME FOR STORMS EXPECTED TO BE BETWEEN THEN AND 02Z AS THE FRONT PASSES. SOUTH WINDS PRIOR TO THE FRONTAL PASSAGE...SHIFTING TO WEST/NORTHWESTERLY AFTER 02Z THROUGH THE PERIOD. /OUTLOOK FOR KMSP/ WED...VFR. WINDS NW 10 KTS. THU...VFR. CHC TSRA. WINDS SW 5-10 KTS. FRI...VFR. WINDS NW 5-10 KTS. SAT...VFR. WINDS NW 5 KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM...LS LONG TERM...TDK AVIATION...LS
Hazardous weather outlook, Aug 6, 11:51 AM CDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1151 AM CDT TUE AUG 6 2013 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 071700- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1151 AM CDT TUE AUG 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. HAIL TO GOLF BALL SIZE AND WIND GUSTS TO 60 MPH WILL BE THE PRIMARY HAZARDS. CONDITIONS MAY BECOME FAVORABLE FOR A FEW TORNADOES SOUTH AND EAST OF A LINE FROM REDWOOD FALLS THROUGH THE NORTHERN TWIN CITIES TO RICE LAKE FOR A BRIEF TIME DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. STRONG TO SEVERE STORMS ARE EXPECTED TO IMPACT AREAS WEST OF I-35 BETWEEN 2 AND 6 PM... AND LOCATIONS TO THE EAST BETWEEN 6 PM AND MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL BE POSSIBLE AGAIN THURSDAY AFTERNOON AND THURSDAY NIGHT...AND SUNDAY INTO EARLY MONDAY...BUT THEY ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED AFTER 2 PM THROUGH THIS EVENING.
In the hours before
Local storm report, Aug 6, 4:27 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
427 PM CDT TUE AUG 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 PM HAIL SW MORRIS 45.58N 95.91W
08/06/2013 M2.50 INCH STEVENS MN TRAINED SPOTTER
&&
CARLYONLocal storm report, Aug 6, 4:43 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
443 PM CDT TUE AUG 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL 6 WSW GILCHRIST 45.42N 95.43W
08/06/2013 M1.75 INCH POPE MN LAW ENFORCEMENT
&&
CARLYONLocal storm report, Aug 6, 4:46 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
446 PM CDT TUE AUG 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL 6 NW GILCHRIST 45.52N 95.40W
08/06/2013 M1.75 INCH POPE MN LAW ENFORCEMENT
&&
CARLYONLocal storm report, Aug 6, 5:01 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
501 PM CDT TUE AUG 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 PM HAIL 3 N SWIFT FALLS 45.45N 95.44W
08/06/2013 M1.75 INCH POPE MN LAW ENFORCEMENT
&&
CARLYONLocal storm report, Aug 6, 5:04 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
504 PM CDT TUE AUG 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL EVANSVILLE 46.01N 95.68W
08/06/2013 M1.75 INCH DOUGLAS MN LAW ENFORCEMENT
TIME ESTIMATED.
&&
CARLYONSpecial weather statement, Aug 6, 5:34 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
534 PM CDT TUE AUG 6 2013
MNZ044-045-062300-
KANABEC-MILLE LACS-
534 PM CDT TUE AUG 6 2013
AT 529 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 10 MILES NORTHWEST OF MORA...OR 12 MILES SOUTHEAST OF
ONAMIA. THIS STORM WAS MOVING EAST AT 35 MPH.
HAIL UP TO NICKEL SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
WARMAN.
QUAMBA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA.
&&
LAT...LON 4609 9305 4597 9308 4597 9313 4588 9314
4587 9314 4592 9354 4610 9355
TIME...MOT...LOC 2234Z 285DEG 30KT 4598 9338
JLTThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 10:58 AM CDT | Special Weather Statement | MPX | Morrison | 62 min |
| Aug 6, 11:54 AM CDT | Special Weather Statement | MPX | Mille Lacs | 66 min |
| Aug 6, 3:26 PM CDT | Special Weather Statement | MPX | Stevens | 49 min |
| Aug 6, 3:49 PM CDT | Severe Thunderstorm Warning | MPX | Stevens | 41 min |
| Aug 6, 3:59 PM CDT | Tornado Warning | MPX | Stevens | 31 min |
| Aug 6, 4:22 PM CDT | Tornado Warning | MPX | Pope | 38 min |
| Aug 6, 4:26 PM CDT | Severe Thunderstorm Warning | MPX | Douglas | 34 min |
| Aug 6, 4:49 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Pope, Stearns, Swift | 41 min |
| Aug 6, 5:07 PM CDT | Tornado Warning | MPX | Kandiyohi | 38 min |
| Aug 6, 5:34 PM CDT | Special Weather Statement | MPX | Kanabec | 26 min |
| Aug 6, 5:43 PM CDT | Severe Thunderstorm Warning | MPX | Kanabec | 47 min |
| Aug 6, 6:09 PM CDT | Severe Thunderstorm Warning | MPX | Pope | 51 min |
| Aug 6, 6:24 PM CDT | Severe Thunderstorm Warning | MPX | Wright | 51 min |
| Aug 6, 6:29 PM CDT | Severe Thunderstorm Warning | MPX | Stearns | 61 min |
| Aug 6, 6:53 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin | 52 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.